Unrelenting Abdominal Pain after Recent Initiation of a Direct Oral Anticoagulant

A Cause for Concern

Nicholas R. Crews, Nabil Fayad

Research output: Contribution to journalComment/debate

Original languageEnglish (US)
Pages (from-to)e10-e11
JournalGastroenterology
Volume157
Issue number2
DOIs
StatePublished - Aug 1 2019

Fingerprint

Anticoagulants
Abdominal Pain

ASJC Scopus subject areas

  • Hepatology
  • Gastroenterology

Cite this

Unrelenting Abdominal Pain after Recent Initiation of a Direct Oral Anticoagulant : A Cause for Concern. / Crews, Nicholas R.; Fayad, Nabil.

In: Gastroenterology, Vol. 157, No. 2, 01.08.2019, p. e10-e11.

Research output: Contribution to journalComment/debate

@article{7a4f2cb251484d3a826a8dc57967c481,
title = "Unrelenting Abdominal Pain after Recent Initiation of a Direct Oral Anticoagulant: A Cause for Concern",
author = "Crews, {Nicholas R.} and Nabil Fayad",
year = "2019",
month = "8",
day = "1",
doi = "10.1053/j.gastro.2019.03.054",
language = "English (US)",
volume = "157",
pages = "e10--e11",
journal = "Gastroenterology",
issn = "0016-5085",
publisher = "W.B. Saunders Ltd",
number = "2",

}

TY - JOUR

T1 - Unrelenting Abdominal Pain after Recent Initiation of a Direct Oral Anticoagulant

T2 - A Cause for Concern

AU - Crews, Nicholas R.

AU - Fayad, Nabil

PY - 2019/8/1

Y1 - 2019/8/1

UR - http://www.scopus.com/inward/record.url?scp=85069601652&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85069601652&partnerID=8YFLogxK

U2 - 10.1053/j.gastro.2019.03.054

DO - 10.1053/j.gastro.2019.03.054

M3 - Comment/debate

VL - 157

SP - e10-e11

JO - Gastroenterology

JF - Gastroenterology

SN - 0016-5085

IS - 2

ER -